gastroenterologist-icon
Stomach pain from 6 hours
Pain in middle of the stomach from last 6 hours. Please suggest a doctor whom want to consult. I am taking tablets for tonsils. Any side effect with that below  tablets Stafcure cv250 Enzoflam
221 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It can be probable gastritis secondary to Medication ( Enzoflam), no need to worry with simple medications u will b fine
Next Steps
Meet medical gastroenterologist or general physician
Health Tips
Proper evaluation & Medications
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.